# SDR AUS20040045

- Difficulty date: January 23, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) L1 FORWARD ENTRY DOOR CRACKED OPEN IN FLIGHT WITH HANDLE MOVING APPROXIMATELY HALF WAY UP.   INVESTIGATION FOUND THE DOOR LOCK SENSOR LATCH PIN TO BE 0.762MM (0.030IN) OUT OF LIMITS.
